Instrumental Variables with Unrestricted Heterogeneity and Continuous Treatment

Kasy, Maximilian (2014) Instrumental Variables with Unrestricted Heterogeneity and Continuous Treatment. The Review of Economic Studies, 81 (4). pp. 1614-1636.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 19 Feb 2015 10:19
Last Modified: 01 Apr 2016 14:17
URI: http://irihs.ihs.ac.at/id/eprint/2971

Actions (login required)

View Item View Item